List Of Publications
On the resolution of path ideals of cycles (with S. Faridi)
Communications in Algebra 43 (2015) 5413-5433.
Graded Betti numbers of path ideals of cycles and lines ( with S. Faridi)
Submitted for Publication (2013).
When is a Squarefree Monomial Ideal of Linear Type? (with S. Faridi)
To appear Commutative Algebra and Noncommutative Algebraic Geometry and Representation Theory.
Powers of edge ideals of regularity three bipartite graphs. (with A. Banerjee)
To appear Journal of Commutative Algebra.
Generalized multiplicities of edge ideals. (with I. Soprunov and J. Validashti)
Submitted for publication, 2016.
An optimal upper bounds on regularity of powers of edge ideals (with A. Banerjee, S. Beyarslan, T. H. Ha)